# SDR R61A2023072600113

- Difficulty date: July 1, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 23,349 hours, 15,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 17085493403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO AFT LOWER SEAL DEPRESSOR CORRODED. R&R IAW AMM 20-10-01 AND 53-21-29.
